A member asked:

Relief from mouth sore following doxil (liposomal doxorubicin) chemo ?

2 doctors weighed in across 2 answers
Dr. Raymundo Romero answered

Specializes in Medical Oncology

Mouth sores can be a sign that your white blood cells have dropped. Get labs drawn. For relief of symptoms while discomfort resolves several combinations exist. My favorite: nystatin/maalox/carafate - very soothing. Other include: benadryl/nystatin/maalox - can burn and viscous lidocaine/nystatin/maalox - will numb your entire mouth/tounge.

Answered Aug 25, 2020

5.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Heidi Fowler answered

Specializes in Psychiatry

A natural remedy to help with soothing includes rinsing with aloe vera juice twice a day. Energy moving or auricular acupuncture can also help with symptoms.

Answered Aug 30, 2014

3.8k views

Thank

Related Questions

A member asked:

Can adriamycin (doxorubicin) (chemo) cause neuropathy?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...